# SDR VNAA0309012

- Difficulty date: September 18, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N472PS
- Make and model: Dorner DO328100
- Aircraft serial: 3008
- Aircraft time: 20,293 hours, 24,027 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 7008470922
- Part serial: 92101132
- Condition: Failed
- Location: Weather Radar
- Part time: 18,644 hours, 16,316 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE, THE CREW REPORTED THAT THE WEATHER RADAR HAD GONE INOP AND DUE TO THE WEATHER ASSOCIATED WITH HURRICANE ISABEL, FLIGHT 2454 DIVERTED TO PIT.  MAINTENANCE THEN INSPECTED AND REPLACED THE WEATHER RADAR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 34-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
